Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 93, NWS Albany, NY

June 22, 2008Saratoga County, Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 22, 2008, 5:06 PM EDT for Saratoga County, Washington County, New York. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 5:06 PM EDT (21:06 UTC)
Expired
Jun 22, 2008, 5:35 PM EDT
In force
29 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Saratoga County, NY, Washington County, NY

The radar

The Albany radar (KENX), 63 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:18 PM EDTHAIL 1Saratoga Springs, NY
Jun 22, 5:20 PM EDTTSTM WND DMGSaratoga Springs, NYTREE DOWN ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:24 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 222106
SVRALY
NYC091-115-222200-
/O.NEW.KALY.SV.W.0093.080622T2106Z-080622T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 600 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SARATOGA SPRINGS...AND
  MOVING NORTHEAST AT 18 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HICKEYS CORNERS AND DEANS CORNERS BY 515 PM EDT...
  BURGOYNE...QUAKER SPRINGS AND BARNES CORNERS BY 520 PM EDT...
  GATES...COVEVILLE AND BALLARD CORNERS BY 525 PM EDT...
  GRANGERVILLE AND VICTORY BY 530 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4316 7371 4314 7359 4306 7357 4294 7364
      4305 7392
TIME...MOT...LOC 2106Z 245DEG 16KT 4306 7374

$$

HWJIV
1 follow-up statement
000 
WWUS51 KALY 222135
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT SUN JUN 22 2008

NYC091-115-222144-
/O.CAN.KALY.SV.W.0093.000000T0000Z-080622T2200Z/
SARATOGA NY-WASHINGTON NY-
534 PM EDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON AND
EAST CENTRAL SARATOGA COUNTIES IS CANCELLED...

THE STORM HAS MOVED OUT OF THE WARNING AREA AND HAS WEAKENED A 
LITTLE.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4316 7371 4314 7359 4306 7357 4294 7364
      4305 7392
TIME...MOT...LOC 2134Z 245DEG 16KT 4311 7359

$$

FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY

HWJIV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:15 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 22, 4:15 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
415 PM EDT SUN JUN 22 2008

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL CONTINUE TO SLOWLY MOVE ACROSS THE
REGION. IT IS EXPECTED TO BRING SHOWERS AND THUNDERSTORMS TO OUR
AREA THROUGH TUESDAY.  SOME OF THE THUNDERSTORMS MAY BECOME STRONG
TO SEVERE THIS EVENING AND AGAIN ON MONDAY.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...

***A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL ZONES UNTIL
   10 PM EDT***

SURFACE TEMPS HAVE EXCEEDEDED CONVECTIVE TEMPERATURE OF 75F BY ABOUT
5 DEGREES. CONVECTION NOW BUBBLING UP OVER PREVIOUSLY DRY NORTHWEST
PART OF AREA. 18Z ALBANY SOUNDING SHOWS GOOD VEERING OF WINDS WITH
HEIGHT...INDICATING POTENTIAL FOR UPDRAFTS TO ROTATE. VISIBLE
SATELLITE IMAGE SHOWS LINES OF CELLS TO SOUTHEAST WILL MULTI CELL
DEVELOPMENT TO NORTHWEST.

BECAUSE OF LINES OF THUNDERSTORMS OVER SOUTHEAST...SOME POTENTIAL
HEAVY RAIN WITH SOME TRAINING OF ECHOES. WILL CONTINUE TO MONITOR
FLASH FLOOD THREAT.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY NIGHT/...
UPPER LEVEL TROUGH SHOWING SIGNS OF SLOWING DOWN...WITH
AFTERNOON/EVENING CONVECTION POSSIBLE THROUGH TUESDAY. 12Z GFS
SLOWER THAN 12Z EUROPEAN MODEL WHICH INDICATES DRIER WEATHER FOR
TUESDAY. WITH UPPER LEVEL TRUGH IN PLACE TEMPS WILL BE SEASONABLE
TO SLIGHTLY BELOW THROUGH TUESDAY. WITH WET GROUND DUE TO WIDESPREAD
SHOWERS...MORNING FOG POSSIBLE SUN/MON/TUES OVERNIGHT PERIODS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WENT WITH HPC GUIDANCE FOR DAYS 4-7...BUT WITH MOS GUIDANCE TO FILL
IN THE ENDS.  THIS STARTS US OFF DRY...BUT QUICKLY BRINGS CHANCE
POPS IN BY DAY 5...IN THE VICINITY OF A SURFACE TROF...AND DAY
6...AHEAD OF A WARM FRONT.  WEAKENED 500 MB FLOW DUE TO RIDGING
KEEPS WEAK INSTABILITY LINGERING INTO SATURDAY AS WELL...WITH
QUESTIONABLE POSITIONING OF THE WARM FRONT.  BEST SHOT OF PRECIP
EXPECTED TO COME SATURDAY NIGHT AS COLD FRONT FINALLY STARTS ITS
SWEEP THROUGH FROM THE NORTHWEST TO CLEAR OUT THE ABUNDANT
ATMOSPHERIC MOISTURE BUILDUP.

LOW TEMPERATURES A LITTLE MILDER THAN MEX SUGGESTS...SUPPORTED BY
HIGH DEGREE OF CLOUD COVER AND THUS SOME LACK OF RADIATIONAL
COOLING.  SATURDAYS HIGHS A FEW DEGREES WARMER WITH FRONT PROBABLY
HAVING LIFTED NORTH THROUGH CWA.  OTHER DAYS...STUCK CLOSE TO MEX
HIGHS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
***SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM EDT***

THE ATMOSPHERE IS IN THE PROCESS OF DESTABILIZING AND CELLS ARE
FIRING UP FROM THE HUDSON VALLEY ON EAST. HOWEVER...SOME OTHER
CELLS ARE FIRING UP AS WELL.

WHILE NOT INCLUDED IN THE TAFS (SINCE THE CONFIDENCE IS STILL
LOW)...THE POTENTIAL IS THERE FOR ANY THUNDERSTORM TO PRODUCE WIND
GUSTS BRIEFLY TO 60 MPH AND WIND HAIL TO PENNY SIZE.

ACTIVITY COULD LINGER INTO THE EVENING HOURS...THEN SLOWLY DIE
OFF OVERNIGHT. THE NEXT BIG PROBLEM COULD BE FOG OVERNIGHT. IF WE
GET ANY THIN SPOTS...SHOULD BE LOTS OF FOG. FOR NOW...CONFINE IFR
FOG TO KGFL BUT OTHER PLACES WILL BE VERY CLOSE TO THE IFR/MVFR
THRESHOLD.

OUTSIDE THE THUNDERSTORMS...NO REAL PROBLEM WITH THE
WINDS...GENERALLY REMAINING OUT OF A S OR SW DIRECTION GENERALLY
UNDER 12 KTS (EXCEPT LOCALLY SOME GUSTS IN OUTFLOW AREAS PRODUCED
BY THE THUNDERSTORMS. THE WIND WILL BECOME LIGHT TONIGHT VARIABLE
TO A SOUTHERLY DIRECTION.

OUTLOOK...
MON...VFR/MVFR...MORE SHRA/TSTMS LIKELY.
TUE...VFR...CHC OF PM -SHRA/TSTMS.
WED...VFR...NO SIG WX.
THU...VFR...CHC -SHRA/TSTMS.

&&

.FIRE WEATHER...
AN UPPER LEVEL TROUGH WILL CONTINUE TO SLOWLY MOVE ACROSS THE
REGION. IT IS EXPECTED TO BRING SHOWERS AND THUNDERSTORMS TO OUR
AREA THROUGH TUESDAY. DRIER WEATHER IS EXPECTED WEDNESDAY.

RH VALUES WILL RISE TO 90 TO 100 PERCENT TONIGHT...AND SOME FOG IS
POSSIBLE...ESPECIALLY IN THE VALLEYS. RH VALUES WILL FALL TO 50
TO 70 PERCENT MONDAY AFTERNOON.

SURFACE WINDS OF 5 TO 15 MPH WILL BE COMMON FROM THE SOUTH TODAY
WITH A FEW GUSTS TO 25 MPH. THE WINDS WILL BECOME LIGHT AND
VARIABLE SUNDAY NIGHT.  SOUTH OR SOUTHWEST WINDS OF 10 TO 15 MPH
WILL OCCUR ON MONDAY.  GUSTY WINDS IN EXCESS OF 30 MPH ARE
POSSIBLE WITH ANY THUNDERSTORMS.

&&

.HYDROLOGY...
TODAY...AN AREA OF SCATTERED SHOWERS AND THUNDERSTORMS HAS PRODUCED
RAIN ACROSS THE SOUTHEAST PART OF THE ALBANY HYDROLOGIC SERVICE
AREA. MOST LOCATIONS WHERE THUNDERSTORMS HAVE OCCURRED HAVE SEEN
AROUND AN INCH OF RAIN. THERE HAVE BEEN BANDS OF HEAVIER
RAIN...ESPECIALLY WHERE SOME TRAINING OF ECHOES HAVE OCCURRED.
RAINFALL ESTIMATES IN THESE BANDS HAVE BEEN BETWEEN TWO AND THREE
INCHES.

THE HEAVIEST CONCENTRATION OF SHOWERS AND THUNDERSTORMS REMAINS
ACROSS THE SOUTHEAST PART OF OUR AREA. SOME POTENTIAL EXISTS FOR
FLASH FLOODING OVER THE SOUTHEAST THIS EVENING IF HEAVY RAIN FALLS
OVER AREAS THAT SAW EARLIER HEAVY RAIN...OR TRAINING ECHOES DEVELOP
AGAIN. HEAVY RAINFALL FROM THUNDERSTORMS OVER THE NORTHWEST PART OF
THE AREA SHOULD BE BRIEF AS THE CELLS ARE MOVING QUICKLY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY ACROSS THE
ENTIRE ALBANY HYDROLOGIC SERVICE AREA. SOME HEAVY RAIN IS AGAIN
POSSIBLE. AT THIS TIME LARGE RIVER FLOODING IS NOT EXPECTED DURING
THE NEXT FEW DAYS...BUT URBAN...POOR DRAINAGE AND SMALL STREAM
FLOODING IS POSSIBLE WHERE HEAVY DOWNPOURS OCCUR FROM THUNDERSTORMS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SND
NEAR TERM...SND
SHORT TERM...SND
LONG TERM...HELLER
AVIATION...HWJIV
FIRE WEATHER...SND
HYDROLOGY...SND
Hazardous weather outlook, Jun 22, 4:26 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
426 AM EDT SUN JUN 22 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-231100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
426 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS
MAY BECOME SEVERE. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE
OF WIND GUSTS IN EXCESS OF 60 MPH AND HAIL GREATER THAN THREE
QUARTERS OF AN INCH IN DIAMETER. STORMS WILL MOVE NORTHEAST AT 30
MPH. IN ADDITION...STORMS WILL LIKELY PRODUCE VERY HEAVY RAINFALL
THAT COULD LEAD TO SOME URBAN OR RURAL AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY
AHEAD OF AN OCCLUDED FRONT.  DAMAGING WINDS IN EXCESS OF 60 MPH
AND HAIL LARGER THAN PENNIES WILL BE THE MAIN THREATS ONCE AGAIN
WITH ANY SEVERE THUNDERSTORMS.

THERE IS A CHANCE OF THUNDERSTORMS DURING THE AFTERNOONS OF
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

TAW

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

In the hours before

Special weather statement, Jun 22, 3:38 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT SUN JUN 22 2008

MAZ025-222015-
SOUTHERN BERKSHIRE MA-
338 PM EDT SUN JUN 22 2008

...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR RICHMOND...OR ABOUT 8 MILES
SOUTHWEST OF PITTSFIELD...AND MOVING NORTHEAST AT 29 MPH.

THE THUNDERSTORM WILL BE NEAR...
STEVENS CORNER...LENOX HOUSE COUNTRY SHOPS AND THE CENTER AT LENOX BY
345 PM EDT

RAINFALL WITH THIS STORM COULD APPROACH AN INCH IN SPOTS AND CAUSE
PONDING OF WATER ON ROADWAYS.

BGM/HWJIV
Special weather statement, Jun 22, 3:58 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
358 PM EDT SUN JUN 22 2008

NYZ048-049-222030-
WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-
358 PM EDT SUN JUN 22 2008

...A STRONG THUNDERSTORM IN SCHENECTADY COUNTY...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH
HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR ROTTERDAM...OR ABOUT OVER ROTTERDAM...AND MOVING NORTHEAST AT
25 MPH.

THE THUNDERSTORM WILL BE NEAR...
SCHENECTADY AND SCOTIA BY 405 PM EDT
NISKAYUNA...ALPLAUS AND EAST GLENVILLE BY 410 PM EDT

BGM

WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 22, 4:01 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
401 PM EDT SUN JUN 22 2008

NYZ051-052-222045-
WESTERN ALBANY NY-EASTERN ALBANY NY-
401 PM EDT SUN JUN 22 2008

...A STRONG THUNDERSTORM IN ALBANY COUNTY...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH
HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR WESTERLO...OR ABOUT 13 MILES SOUTHWEST OF DELMAR...AND MOVING
NORTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHEAST OF ALTAMONT BY 415 PM EDT
VOORHEESVILLE AND FEURA BUSH BY 420 PM EDT
DELMAR BY 425 PM EDT
GUILDERLAND BY 430 PM EDT
COLONIE AND ALBANY BY 435 PM EDT
LOUDONVILLE BY 440 PM EDT

BGM

WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 22, 4:08 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
408 PM EDT SUN JUN 22 2008

NYZ038-222045-
SOUTHERN HERKIMER NY-
408 PM EDT SUN JUN 22 2008

...A STRONG THUNDERSTORM IN HERKIMER COUNTY...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR CEDARVILLE...OR ABOUT 7 MILES SOUTHWEST OF ILION...AND
MOVING NORTHEAST AT 21 MPH.

THE THUNDERSTORM WILL BE NEAR...
ILION AND FRANKFORT BY 425 PM EDT
MOHAWK BY 430 PM EDT
HERKIMER BY 435 PM EDT
MIDDLEVILLE AND LITTLE FALLS BY 445 PM EDT

RAINFALL WITH THIS STORM COULD APPROACH AN INCH AND PRODUCE
LOCALIZED PONDING OF WATER ON ROADWAYS.

HWJIV/KGS
Local storm report, Jun 22, 4:34 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
434 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             SCHENECTADY             42.80N 73.93W
06/22/2008  M1.00 INCH       SCHENECTADY        NY   NWS EMPLOYEE

0422 PM     FUNNEL CLOUD     GUILDERLAND             42.70N 73.89W
06/22/2008                   ALBANY             NY   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED AT QUEENS AND EAST LYDIUS STREETS.

&&

HJOHNSON
Local storm report, Jun 22, 4:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
455 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             NISKAYUNA               42.82N 73.90W
06/22/2008  M2.00 INCH       SCHENECTADY        NY   TRAINED SPOTTER

            HAIL OCCURRED NEAR INTERSECTION OF RIVER RD AND BALLTOWN
            RD.

&&

KGS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:08 AM EDTSevere Thunderstorm WarningALYUlster45 min
Jun 22, 11:42 AM EDTAreal Flood AdvisoryALYWashington3 hr
Jun 22, 4:20 PM EDTSevere Thunderstorm WarningALYAlbany, Saratoga, Schenectady55 min
Jun 22, 4:23 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery67 min
Jun 22, 4:28 PM EDTTornado WarningALYAlbany, Saratoga, Schenectady47 min
Jun 22, 4:49 PM EDTSevere Thunderstorm WarningALYSaratoga41 min
Jun 22, 5:04 PM EDTAreal Flood AdvisoryALYSaratoga, Schenectady3 hr
Jun 22, 5:12 PM EDTTornado WarningALYRensselaer, Saratoga44 min
Jun 22, 5:14 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer28 min
Jun 22, 5:23 PM EDTAreal Flood AdvisoryALYRensselaer, Washington3 hr
Jun 22, 5:49 PM EDTSevere Thunderstorm WarningALYWashington41 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.